It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Anne, edited on November 07, 2000 at 06:54:37:

In Reply to: Zinc! posted by Anne on November 06, 2000 at 21:22:05:

: Zinc is great for cysts - in some studies, it was even better than tetracyclines! However, I'm not sure about taking Accutane and Zinc together. Zinc boosts the function of Vitamin A in the body, and seeing as Accutane is a synthetic version of Vitamin A, I am thinking Zinc might boost the function of Accutane as well, which could either:
: A) make the Accutane work better
: B) increase the effects, as would be the case if you took vitamin A supplements while taking Accutane

: HOWEVER- do NOT believe people who say taking Accutane and vitamin A is the same thing. I have asked both my dermotologist and my cousin (who is also a doctor) and both tell me NO! Just a word to the wise.

: Take care,
: and I hope this helps.

: Anne
:

Follow Ups

All times are GMT -7. The time now is 07:58 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!